MAUDE Adverse Event Report: CARBON MEDICAL TECHNOLOGIES, INC. MAMMOSTAR; MARKER, RADIOGRAPHIC, IMPLANTABLE

CARBON MEDICAL TECHNOLOGIES, INC. MAMMOSTAR; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number STAR1101
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mammostar biopsy markers are migrating within the breast tissue of patients following their placement with a breast tissue biopsy.As a result, patients present in follow-up with their original biopsy site markers improperly placed.Manufacturer sent a new model.

Brand Name
MAMMOSTAR
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
CARBON MEDICAL TECHNOLOGIES, INC.
1290 hammond road
saint paul MN 55110
MDR Report Key16239991
Report Number16239991
Device Sequence Number12400334
Product Code NEU
UDI-Device Identifier00858015005394
UDI-Public00858015005394
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/10/2023
Report Date (Section F) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTAR1101
Device Catalogue NumberSTAR1101
Device Lot Number2204116A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/25/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/10/2023